Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child with foot drop. No compression or inflammation. Responding to dexamethasone injections. Any advice?

my daughter has had a foot drop for the past 2 months. MRI scans and EMG tests dont show any significant cause like compression and bllod tests and lumbar puncture test dont show any inflammation. she has had 9 dexamethasone intravenous injections which showed some movement in toes..but foot drop is not gone completely...
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response

Thank you for your query.

Foot drop in one leg without any compression or inflammation needs to be further investigated. Has nerve conduction studies been done? When the muscles are normal by EMG then the nerve conduction study is going to tell us the reason for the foot drop.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor